Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Density bounds for Euler's function

Author: Charles R. Wall
Journal: Math. Comp. 26 (1972), 779-783
MSC: Primary 10H25; Secondary 10L10
MathSciNet review: 0327701
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \varphi $ be Euler's function. Upper and lower bounds are presented for $ D(x)$, the density of the integers $ n$ for which $ \varphi (n)/n \leqq x$. The bounds, for $ x = 0(.01)1$, have an average spread of less than 0.0203.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H25, 10L10

Retrieve articles in all journals with MSC: 10H25, 10L10

Additional Information

Keywords: Density, Euler function
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society